Login
 Forum
 
 
Personal data sheet
 Print preview
personal data approved: 2016. V. 25.
Personal data
Erzsébet Horváth
name Erzsébet Horváth
year of birth 1957
name of institution
doctoral school
BME Doctoral School of Mathematics and Computer Science (Supervisor)
accreditation statement submitted to: Budapest University of Technology and Economics
Contact details
E-mail address hemath.bme.hu
phone number +36 1 463-2094
own web page
Academic title
scientific degree, title Ph.D.
year degree was obtained 1988
discipline to which degree belongs mathematics and computing
institution granting the degree ELTE
Employment
1980 - Budapest University of Technology and Economics
university professor or researcher
Thesis topic supervisor
number of doctoral students supervised until now 2
number of students who fulfilled course requirements 1
students who obtained their degrees:
Franciska Petényi PhD 2016  DSMCS-BME

present PhD students:
HAYDER JANABI (PhD) (2021/08)  DSMCS-BME
  Thesis topic proposals
Research
research area Representation theory of finite groups
research field in which current research is conducted mathematics and computing
Publications
2015

L Héthelyi, E Horváth, F Petényi: The depth of subgroups of Suzuki groups, COMMUNICATIONS IN ALGEBRA 43: (10) pp. 4553-4569.
type of document: Journal paper/Article
number of independent citations: 1
language: English
Full text 
2013

Petényi Franciska, Horváth Erzsébet: The ordinary depth of subgroups of Sz(q), In: Szerk.: anon Proceedings of the PhD Conference organized by the Doctoral School of Mathematics and Computer Science Budapest University of Technology and Economics. Budapest: Budapest University of Technology and Economics, 2013. pp. 62-66.
May 8-10, 2013
type of document: Part of book/Proceedings Paper
language: English
URL 
2012

Héthelyi László, Horváth Erzsébet, Szabó Endre: Real characters in blocks., OSAKA JOURNAL OF MATHEMATICS 49: (3) pp. 613-623.
type of document: Journal paper/Article
language: English
URL 
2011

Hethelyi Laszlo, Horvath Erzsebet, Keller Thomas Michael, A Maróti: GROUPS WITH FEW CONJUGACY CLASSES, PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY 54: pp. 423-430.
type of document: Journal paper/Article
language: English
DOI 
2011

Corrádi K, Hermann P Z, Héthelyi L, Horváth E: Miscellaneous results on supersolvable groups, In: Szerk.: Campbell C M, Szerk.: Quick M R, Szerk.: Robertson E F, Szerk.: Roney-Dougal C M, Szerk.: Smith G C, Szerk.: Traustason G Groups St Andrews 2009 in Bath: Volume 1. Cambridge: Cambridge University Press, 2011. pp. 198-212. (London Mathematical Society Lecture Note Series; 387.)
type of document: Part of book/Proceedings Paper
language: English
Full text 
2006

Breuer Thomas, Héthelyi László, Horváth Erzsébet, Külshammer Burkhard, Murray John: Cartan invariants and central ideals of group algebras, JOURNAL OF ALGEBRA 296: (1) pp. 177-195.
type of document: Journal paper/Article
number of independent citations: 6
language: English
DOI 
2005

Héthelyi László, Horváth Erzsébet, Külshammer Burkhard, Murray John: Central ideals and Cartan invariants of symmetric algebras, JOURNAL OF ALGEBRA 293: (1) pp. 243-260.
type of document: Journal paper/Article
number of independent citations: 15
language: English
Full text 
2004

Breuer T, Héthelyi L, Horváth E: Defect groups, conjugacy classes and the Robinson map, JOURNAL OF ALGEBRA 279: (1) pp. 204-213.
type of document: Journal paper/Article
language: English
Full text 
1999

Hassan N M, Horváth E: Dade's conjecture for the simple Higman-Sims group, In: Szerk.: Campbell C, Szerk.: Robertson E F, Szerk.: Ruskuc N, Szerk.: Smith GC Groups' 97 St Andrews-Bath. New York: Cambridge University Press, 1999. pp. 329-345. (London Mathematical Society Lecture Note Series; 260.)
Vol. 1
type of document: Part of book/Proceedings Paper
number of independent citations: 8
language: English
DOI 
1998

Corrádi K, Horváth E: Normal pi-complement theorems, ARCHIV DER MATHEMATIK 71: pp. 1-8.
type of document: Journal paper/Article
number of independent citations: 3
language: English
DOI 
Number of independent citations to these publications:33 
Scientometric data
list of publications and citations
number of scientific publications that meet accreditation criteria:
27
number of scientific publications:
34
monographs and professional books:
2
monographs/books in which chapters/sections were contributed:
0 
number of independent citations to scientific publications and creative works:
73

 
All rights reserved © 2007, Hungarian Doctoral Council. Doctoral Council registration number at commissioner for data protection: 02003/0001. Program version: 2.2358 ( 2017. X. 31. )